Remote Access Transactions of the American Mathematical Society
Green Open Access

Transactions of the American Mathematical Society

ISSN 1088-6850(online) ISSN 0002-9947(print)

 

 

On the ergodic theorem


Authors: Nelson Dunford and D. S. Miller
Journal: Trans. Amer. Math. Soc. 60 (1946), 538-549
MSC: Primary 39.0X
DOI: https://doi.org/10.1090/S0002-9947-1946-0018359-8
MathSciNet review: 0018359
Full-text PDF Free Access


Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC: 39.0X

Retrieve articles in all journals with MSC: 39.0X


Additional Information

DOI: https://doi.org/10.1090/S0002-9947-1946-0018359-8
Article copyright: © Copyright 1946 American Mathematical Society